# SDR HALA2015081700191

- Difficulty date: August 17, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 23,059 hours, 54,862 cycles
- System (JASC): 5200 · Doors
- Part: Structure
- Condition: Corroded
- Location: Bute Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR-2 BUTE DOOR INBD AND OTBD EDGES CHAFED AND SURFACE CORROSION.  CORROSION, BLENDED OUT CHAFED AND CORRODED AREAS AT LT WING NR 2 BUTE DOOR AT BOTH INBD AND OTBD EDGES IAW SRM 51-10-04-OG-0.  PERFORMED VT THICKNESS INSPECTION OF NR 2 BUTE DOOR AS FOLLOWS: OTBD EDGE ORIGINAL THICKESS .100, REMAINING .092, MATERIAL LOSS .008. INBD EDGE ORIGINAL MATERIAL, .040, REMAINING MATERIAL .021 MATERIAL LOSS .019. REF: NDT SPM 04-00-06.  SRM 57-50-01-3.  AFTER FURTHER EVALUATION FOUND INBD DOOR EDGE OUT OF LIMITS IAW SRM 57-00-00.  REPAIRED L/W NR-2 BUTE DOOR INBD & OTBD EDGES IAW RES-WI CARD NR E105-477279-PERM AND SRM 51-10-04,57-00-00 AND NDT SPM 04-00-06, SRM 57-50-01-3.
